# SDR 1322062106

- Difficulty date: June 21, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N422QS
- Make and model: Gulstm GIV
- Aircraft serial: 1322
- Aircraft time: 8,028 hours, 3,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 1159B218193739
- Condition: Cracked
- Location: Antenna Mount
- Part time: 8,028 hours, 3,820 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANTENNA MOUNT INSPECTION, 3 SUPPORT CHANNELS WERE FOUND CRACKED.
